# SDR DALA2016021301046

- Difficulty date: January 27, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 32,949 hours, 22,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAN AT LOWER ALC DOOR CUTOUT CORRODED.  REPLACE PAN.  REPLACED, AND INSTALLED LOWER AFT CARGO DOOR PAN AT DOOR CUTOUT.  ALL WORK DONE IAW SRM 53-20-15, REPAIR NR 7, 51-41-02, 51-41-05, AND AMM 20-20-23-911-801, AND AMM 25-58-01-400-804.
